| Catalog Number |
339.31 |
| Medical Device Problem Code |
Temperature Problem (3022)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/24/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A healthcare professional reported that an ophthalmic probe tip exhibited no energy output and was unable to coagulate during vitrectomy surgery.The surgery was completed on the same day using an alternate product, and there was no patient harm.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).